Aa
A
A
Close
Avatar universal
Fluid Retention and Arimidex
I have been on Arimidex for the last 12 weeks.  I have just statred to get really bad fluid retention, mostly affecting my arms and legs and making me gain as much as 6lbs!   Other than the water tablets, does anyone know of anything that can be done to prevent it.  Will it subside over time?
Looking forward to hearing from someone who can help.
Discussion is closed
Cancel
0 Answers
Page 1 of 1
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Breast Cancer Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Breast Cancer Answerers